# SDR YENA2023113001510

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DISCREPANCY DESCRIPTION: CRACK INDICATION FOUND IN OPEN INBOARD LOWER HOLE LOCATED AT DOOR STOP FITTING 1 RH SIDE, FRAME 68; CRACK LOCATION: 06 OCLOCK , CRACK DEPTH: 0.145 INCH APPROX; (RESOLVED ON W/O: 1269492 TASKCARD: NR-00024 ) PERFORMED REPAIR ON FR68 R/H SIDE AT LEVEL DOOR STOP FITTING #1. IAW A320 SRM 53-41-12-300-011, FIGURE 008 (SHEET 02). THIS TASK IS CATEGORY B IAW SRI A320 53-41-12-205-010 REPAIRED ZONE AREA 2 REFER TO FIGURE 001 (SHEET 9) AND MUST BE RE-INSPECTED AT INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 37900 FC (FH NOT RELEVANT) AND SUBSEQUENT INSPECTION AT INTERVALS 5300 FC (FH NOT RELEVANT) INSPECTION METHOD HFEC (REFER TO NTM CHAPTER 51-10-08) TOOL USED: SMALL HOLE GAUGES P/N:154-901 S/N: AE-411359 DUE DATE: JAN-27-2024 AND ELECTRO OUTSIDE MICROMETER P/N:293-344-30 S/N:72710638 DUE DATE: NOV-23-2023. EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24. EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24. SMALL HOLE GAUGES P/N:154-901, S/N:AE-411359 DUE DATE: JAN-27-2024 AND ELECTRO OUTSIDE MICROMETER, P/N:293-344-30 S/N:72710638 DUE DATE: NOV-23-2023. DONE BY F. FLORES 8652908 REFERENCE AEROMAN NR 2023-631117 FOR WORK ACCOMPLISHED FUR-A320-53-01005.
